Lexapro dosage increase

Common Questions and Answers about Lexapro dosage increase

lexapro

Avatar m tn Hey there, is it not going well? I thought 20mg was the max dose on Lexapro? I gave it 8 weeks!!
Avatar m tn After thinking my medication had pooped out on me at a relative low dose of Paxil CR (25mg's), I tried switching over to Lexapro for 6-8 weeks and it didn't work out. Since then, I have went to a psychiatrist for the first time for medication management and he has slowly gotten me back on Paxil CR and off the Lexapro. I am currently on 37.5mg but only for a week and a half and still don't feel great. Should I expect the normal 4-6 weeks to get use to this new dosage?
Avatar n tn The drowsiness does seem to subside for many patients a few weeks after starting the medication or after the dosage increase. Taking Lexapro at bedtime may reduce daytime drowsiness. If the drowsiness does not resolve, your physician may change your prescription to a less sedating antidepressant.
Avatar n tn Hello, I was taking 5MG of Lexapro for anxiety and had ups and downs so my doctor decided to increase the dosage to 10mg. The first day after increase I didn't feel the best but then I had about a week of feeling great! Now the last 5 days I haven't been feeling the best, slowly getting better each day. Been on 10MG for 2 weeks and 3 days. Does anyone know when you increase your dosage does the clock restart for the 4-6 weeks for the side effects?
Avatar m tn HI, just was wondering about an increase dosage of Lexapro. I started at 10 mg and my doctor increased it to 20 mg. I've been taking it for 2 1/2 weeks and have noticed an improvement over the 10 mg. I've been having more good days then bad which is great. Will it take 4 to 6 weeks to receive the full benefit from the Lexapro from the increased dosage? Thanks for the help.
Avatar f tn I am currently taking zoloft originally it was for severe pms now for that and drpression. I have been on lots of them. paxil, wellbutrin, lexapro , cymbalta. all had side effects I could not handle. I was started on zoloft about 2 months ago. at first i was doing well. no side effects and still none but I continue to have depression, crying ect. so my physican increased my dose from 50 mg to 100 mg. I am alittle scared to do it but I do want relieve.
Avatar m tn Previously, I have been on 10mg of Lexapro, which has helped reduce depression/anxiety, but also led to significant weight gain (around a 40% increase in my body weight). I was wondering if by taking the lower dosage I will be roughly half as likely to gain that much weight and also if the reduction in anxiety/depression should also be about half of what would be expected at 10mg. Thank you.
Avatar n tn I am a 20 year old female and I've been on and off Zoloft for several years now and have finally realized I just need to stay on antidepressants. The Zoloft has changed my life with regards to my depression--I am finally able to be the person I know I am. I take 75 mg zoloft a day but it has killed me sexually. I still have a sex drive but I literally have almost no sensation and thus can never orgasm--and thus having sex isn't as appealing. My Dr.
Avatar f tn I went to another psychiatrist to get a 2nd opinion to see if I might need to try another SSRI but was told he would increase it to 200mg. I am not sure why they would continue to increase my dosage because I am feeling worse with each increase. I have been on 150mg for 7 days. I'm not sure if I should give it more time or go ahead with the increase to 200mg and take the .5mg Lorazapam 3x per day as prescribed by the 2nd doctor.
Avatar f tn Hi again, so you decided to stick out the Zoloft versus trying the Lexapro? It's absolutely normal for a lot of people to experience a reemergence of the common "start up" side effects (ie increased anxiety, etc) after a dosage increase. It should be fairly short lived, and the longer you are on the Zoloft, typically, the less severe the side effects will be (and also they will shorten in duration as well) after dosage increases.
Avatar m tn Then see how you feel after a couple weeks if you feel a small amount better... increase the dosage. If you feel great!... leave the dosage where it is and try it for a few months. If you feel worse... than that drug is not for you. Doctors tend to over prescribe some meds. My personal experience with Lexapro is that I felt terrible up to 10 mg.. went down to 5mg, and felt slightly better but still some anxiety and side effects. Now I've been taking half a pill (2.
2129933 tn?1335503605 Sometimes a dosage increase is needed. It usually depends on how much stress you are under and how you are handling it. For me, when my stressors increase, so does my anxiety even though I'm on meds. It just really depends on HOW much stress I'm under. Also, our bodies change as we get older and stay on meds so sometimes things just need to be tweaked. This is not something to worry about. Just knowing that the medication helps should alleviate your anxiety.
Avatar m tn Should I, increase the dosage to 20mg or I should wait a little longer for the full effect to taker place. Your comments would be greatly appreciated. Cheers.
Avatar f tn They normally start you out on the lowest dosage, then want to see you back in 6-8 weeks to see how you are doing anyway. Usually an increase in the dosage is needed, so if this happens, don't let it scare you, it's very typical. Stay with the medication, it worked wonders for me. Take care...
Avatar m tn I would personally urge caution. Do your homework. Cymbalta, as with all snris, isn't usually used if anxiety is the main problem, as it's a stimulating anti-depressant. It also is associated with liver problems, which came out when it recently applied for approval for chronic pain, which it is not currently approved for. It might just be the thing for you, but make sure whoever's prescribing it knows what he or she is doing.
Avatar n tn For the first month or so, I had some negative side effects as I started an SSRI like Lexapro. In fact, whenever I start, increase, or decrease dosage, there is an adjustment period. The good thing, however, is that they subside substantially once I reached the 'target' dosage for what I was taking. Remember, that these do not work immediately and in fact they actually put me more on edge for a little while, but are great in the long term in my opinion. Keep us posted!
Avatar m tn I was on Zoloft for 8 years for anxiety and got off for 10 months for the birth of my daughter. I then went back on for anxiety and did fabulous for 9 more years. I started to get a little more anxiety and decided to increase the dosage, but it only made me more agitated. So, I've since tried Lexapro to no avail and Prozac was way too stimulating causing agitation again. It's been 4.5 months since I've weaned off Zoloft (been on Lexapro for 5 months, Prozac for 7 weeks).
Avatar n tn Is it possible that the Lexapro could increase my nervousness? Should I be worried about BP? I recently saw a cognitive psychologist and asked him this, but he brushed off my question rather quickly and said no, I don't have BP. But, I still have tremendous anxiety about this.
377600 tn?1225163436 Antidepressants may increase the effects of Synthroid, and the dosage may need to be adjusted.
1295419 tn?1276822872 Hi, I have been taking Lexapro for severe GAD for the last 3 weeks. I do notice a difference and I have not been obsessing over things as much as before. However I still do have anxiety, especially in the mornings. In others experience, does this continue to get better? I know it can take 4-6 weeks to reach optimal effects. I just didn't know if the Lexapro would only take the edge off and I would still continue to have anxiety. Any input would be appreciated.
Avatar m tn They normally start you out on a low dosage and then want to see you in 6-8 weeks to see how you are doing. It is at this time they decide if you need an increase in your dosage, or a change. I would call your doctor and ask about this, and go from there. This may be a side effect of the medication which may subside, if not your doctor may want to switch you to another one. He always needs to know how you are doing and if you are having any side effects to the medication.
Avatar n tn Maybe i should increase both drugs, i am taking, but i worry about the potential of a seizure with increase dosage.
Avatar m tn If you are still not feeling a 100%, talk to your doctor about it. You may need an increase in your dosage, but only he can tell you this. Work closely with him when it comes to your meds and how you are feeling, he is your best resource. I am happy that you are feeling better, and do take care!
Avatar m tn s common to have to increase or decrease our dosage once or twice but not as often as you have. I would call your doctor and ask him what you should do at this point, and go from there. Then never adjust the dosage without the advice of your doctor, it just creates too many problems that you don't need. I hope this helps.
Avatar m tn Day 5 since I upped my Lexapro to 20mgs per doctor and seems like I have had an increase in tiredness and anxiety? Is this normal for any dosage change? Dang, I had a pretty good weekend.
Avatar m tn Have you started tapering down your dosage per your doctor's instructions? Just make sure you are not adjusting dosage or quitting it without talking to your doctor first; just ensure you follow his/her instructions. Doing it on your own can cause many unpleasant symptoms that you would not really have to endure if you take it as prescribed.